# SDR QXEA2012062400537

- Difficulty date: June 24, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 3,228 hours, 3,300 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevators
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ELEVATOR ASYMMETRY CAUTION LIGHT ILLUMINATED.  AUTO PILOT ENGAGED AT THE TIME. ALTITUDE WAS ABOUT 20,000 AIRSPEED VMO-15. CAUTION LIGHT WENT OUT ON TOUCHDOWN. COMPLIED WITH OPS TEST OF THE ELEVATOR CONTROL SYS AND ASYMMETRY CHECKED IAW AMM TASK 29-30-00-710-801, TASK 27-30-00-750-801 AND FIM TASK 27-30-00-810-801. FOUND NO FAULTS. OPS TESTED GOOD.  DURING INSPECTION OF ELEVATOR CABLE TENSION, FOUND LT ELEVATOR CABLE TENSION AT 60LBS AND RT AT 50LBS.  RIGGED RT & LT ELEVATOR IAW AMM TASK 27-31-11-830-801 AND TASK 27-31-16-830-801. OPS CHECKED GOOD. RETURNED TO SERVICE.
